Does Tylenol Cold and Flu night make you sleepy?
Acetaminophen helps to reduce fever and/or mild to moderate pain (such as headache, backache, aches/pains due to muscle strain, cold, or flu). The antihistamine in this product may cause drowsiness, so it can also be used as a nighttime sleep aid.
What time should I take Tylenol Cold and Flu PM?
Dosage and Directions Adults and children over 12 years old: 2 tablespoons (30 ml) every 4 hours as needed. Do not take more than 10 tablespoons (5 doses) in 24 hours. Children under 12 years old: Do not use this product, contains too much Tylenol and may cause liver damage.
Does Tylenol cold Max Day keep you awake?
Each non-drowsy caplet contains 325 mg of acetaminophen to relieve pain and reduce fever, 10 mg of dextromethorphan to suppress cough, and 5 mg phenylephrine to relieve nasal congestion. This cold and flu medicine does not cause drowsiness, so you can take it during the daytime.
Can I take nighttime cold medicine during the day?
ACTIVE INGREDIENTS: Compare this cold and flu medicine combination pack to the active ingredients in Vicks® DayQuil® Cold & Flu and Vicks® NyQuil® Cold & Flu. MULTI-SYMPTOM RELIEF: Daytime and Nighttime cold medicine provides powerful relief of cold and flu symptoms so you can cope during the day and rest at night.
Is Tylenol PM the same as Tylenol Nighttime?
People use Advil PM as a nighttime sleep aid and pain reliever, while Tylenol PM can reduce pain and fever at night. Both medications are for nighttime use to help aid sleep.
Can you take nighttime cold medicine during the day?
What is the difference between daytime and nighttime cold medicine?
Daytime cold medicine provides powerful relief so you can cope and is also alcohol and antihistamine free. NIGHTTIME COLD AND FLU relieves aches, fever, sore throat, sneezing, runny nose and cough. This Nighttime cold medicine provides maximum strength relief for cold and flu-like symptoms so you can rest.
Can I take Tylenol Day at Night?